Over the Counter Treatment for Ringing in the Ears – What Your Doctor Forgot to Tell You About Your New Prescription

by Lee on December 9, 2010

Over The Counter Treatment For Ringing In The Ears

There are a number of different explanations why you may experience a sudden ear ringing. In many cases the condition is brought on by exposing your ears to loud noises, but in may cases its related to something you consumed. Once you identify what is different in your diet or medications you can be free of the ringing in the ears once you stop swallowing the cause.

Sometimes the ringing of the ears is due to a build-up of wax or dirt in the ear canal. You can get relief from this using an over-the-counter wash from your local drugstore that will clean the wax out of your ear. Get some help to help you administer the wash.

Another cause of sudden ear ringing is caused by a severe sinus or ear infection. People who have had dental work or a blow to the head or neck often complain of a sudden onset of tinnitus, or ringing in the ears. Another factor is stress and anxiety. Both produce chemicals in your system that aggravate tinnitus.

However, if you have a new prescription from your physician, you should investigate the side effects of that medication. I think doctors focus on curing whatever ails you and often then neglect to pay attention to unwanted side effects of the medication. Or they are aware, but wait to see if you experience the problems. Over The Counter Treatment For Ringing In The Ears

Whatever the case, when you get a new prescription, pay attention to the list of side effects. If ringing in the ears or tinnitus is listed then call your doctor and ask for a substitute.

Sometimes the culprit is an over-the-counter drug that caused a sudden bout of ear ringing. Unfortunately, sometimes these medications can also lead to permanent tinnitus if you continue on with them. The good news is that it is very likely that once the dosage is reduced, your ringing ears will subside or go away completely.

Here is a quick list of prescription and over the counter drugs that cause sudden ear ringing. Over The Counter Treatment For Ringing In The Ears

* High doses of aspirin

* Ibuprofen

* Antibiotics (erythromycin, tetracycline)

* Anti-depressants

* Quinine and anti-malarials (watch out for tonic water in your cocktails)

* Diuretics

* Oral contraceptives

and Chemotherapy drugs

While there are a myriad of circumstances that can cause tinnitus, if you experienced sudden ear ringing in conjunction with new medications, whether over-the-counter or prescription, then check out the side effects of the drugs. Over The Counter Treatment For Ringing In The Ears

Been suffering from Tinnitus and Ringing ear?

Get Over The Counter Treatment For Ringing In The Earsto END it Right Now!

TryBanish Tinnitusnow and get back your Life Forever!”


Article from articlesbase.com

Find More Tetracycline Tinnitus Articles

Incoming search terms:

Previous post:

Next post: